# SDR SIMA2053

- Difficulty date: July 23, 2000
- Submitted: September 22, 2000
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145275
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4985 - THE FLIGHT CREW REPORTED THE AVIONICS BAY DOOR OPEN LIGHT ILLUMINATED IN CLIMB ON CONFIGURATION.  PUT ON MEL AT THIS TIME.  (M)
